# SDR SIMA20131209012

- Difficulty date: December 9, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 8,598 hours, 5,439 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

SLATS FAIL CAUTION  ON APPROACH WHEN SELECTING FLAPS.  SLATS DID NOT DEPLOY.  TRANSFERRED TO NRWC 537-ORD-00954.  GND PROX FLAP OVER RIDE PRESSED IAW AOM VOL 1.  R & R SLAT ACTUATOR AT RW TRACK 3 - 3 IAW AMM 27-81-09.
